Czechoslovak Mathematical Journal

Vol. 53, No. 4, 2003 · Contents

Jung R. Cho, Tomas Kepka:
Infinite simple zeropotent paramedial groupoids

Josef Drewniak, Jolanta Sobera:
Structure of partially ordered cyclic semigroups

I. M. Hanafy:
Completely continuous functions in intuitionistic fuzzy topological spaces

N. Parhi, R. N. Rath:
On oscillation of solutions of forced nonlinear neutral differential equations of higher order

Varaporn Saenpholphat, Ping Zhang:
Connected resolvability of graphs

Julio Bernues, Javier Pascual:
On total incomparability of mixed Tsirelson spaces

Jong Yeoul Park, Yong Han Kang, Il Hyo Jung:
Optimization and identification of nonlinear uncertain systems

Ismail M. Idris:
Prufer rings with involution

Robert El Bashir, Tomas Kepka, Petr Nemec:
Modules commuting (via $\Hom$) with some colimits

Jan Jakubik:
Projectability and splitting property of lattice ordered groups

E. Ballico:
Codimension 1 subvarieties of $\Cal{M}_g$ and real gonality of real curves

Yubin Gao, Yanling Shao:
The inertia set of nonnegative symmetric sign pattern with zero diagonal

E. Thandapani, K. Mahalingam:
Oscillation and nonoscillation of second order neutral delay difference equations

Miroslav Doupovec, Jan Kurek:
Torsions of connections on higher order cotangent bundles

Mirko Hornak, Stefan Pcola:
Achromatic number of $K_5 \times K_n$ for small $n$

M. Dindos, T. Salat, V. Toma:
Statistical convergence of infinite series

Radomir Halas:
Annihilators in BCK-algebras

J. C. Ferrando:
On Pettis integrability

Ivan Kolar, Wlodyimierz M. Mikulski:
Contact elements on fibered manifolds

Jan Jakubik:
On varieties of pseudo $MV$-algebras

[Contents of Czechoslovak Mathematical Journal]